# SDR EIA2000315

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND FS 756 LBL 43 - LBL 60 CABIN FLOORBEAM CORRODED.  REPAIRED CABIN FLOORBEAM LOWER CHORD AT FS 756 LBL 43.1 TO LBL 60.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR FILLER, STRAP, SPLICE AND LOWER CHORD PER ECRA 944-53-077-2.  (M)
